Abstract

This paper is concerned with uniform regularity estimates for a family of Stokes systems with rapidly oscillating periodic coefficients. We establish interior Lipschitz estimates for the velocity and L estimates for the pressure as well as a Liouville property for solutions in ℝd. We also obtain the boundary W1,p estimates in a bounded C1 domain for any 1 < p < ∞.

Document Type

Article

Publication Date

2015

Notes/Citation Information

Published in SIAM Journal of Mathematical Analysis, v. 47, no. 5, p. 4025-4057.

First Published in SIAM Journal of Mathematical Analysis in v. 47, no. 5, published by the Society for Industrial and Applied Mathematics (SIAM). Copyright © by SIAM. Unauthorized reproduction of this article is prohibited.

Digital Object Identifier (DOI)

https://doi.org/10.1137/151004033

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 28
  • Usage
    • Downloads: 101
    • Abstract Views: 15
  • Captures
    • Readers: 5
see details

Included in

Mathematics Commons

Share

COinS